# SDR COMA0760122

- Difficulty date: February 2, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 32,528 hours, 30,327 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: TR17300600000
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5020 - DURING TAXI-OUT TO THE RUNWAY RECEIVED AN ANTI-SKID CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.  REPLACED THE RIGHT MLG OUTBOARD TRANSDUCER WIRING HARNESS.
